Varieties fibered by good minimal models

Research output: Contribution to journalArticlepeer-review

53 Citations (Scopus)


Let f : X → Y be an algebraic fiber space such that the general fiber has a good minimal model. We show that if f is the Iitaka fibration or if f is the Albanese map with relative dimension no more than three, then X has a good minimal model.

Original languageEnglish
Pages (from-to)533-547
Number of pages15
JournalMathematische Annalen
Issue number3
Publication statusPublished - 2011 Jul

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Varieties fibered by good minimal models'. Together they form a unique fingerprint.

Cite this